Articles | Volume 12, issue 2
https://doi.org/10.5194/esurf-12-433-2024
https://doi.org/10.5194/esurf-12-433-2024
Research article
 | 
07 Mar 2024
Research article |  | 07 Mar 2024

Quantifying the migration rate of drainage divides from high-resolution topographic data

Chao Zhou, Xibin Tan, Yiduo Liu, and Feng Shi

Viewed

Total article views: 1,146 (including HTML, PDF, and XML)
HTML PDF XML Total Supplement BibTeX EndNote
860 247 39 1,146 43 34 38
  • HTML: 860
  • PDF: 247
  • XML: 39
  • Total: 1,146
  • Supplement: 43
  • BibTeX: 34
  • EndNote: 38
Views and downloads (calculated since 11 Aug 2023)
Cumulative views and downloads (calculated since 11 Aug 2023)

Viewed (geographical distribution)

Total article views: 1,146 (including HTML, PDF, and XML) Thereof 1,116 with geography defined and 30 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 
Latest update: 23 May 2024
Download
Short summary
The drainage-divide stability provides new insights into both the river network evolution and the tectonic and/or climatic changes. Several methods have been proposed to determine the direction of drainage-divide migration. However, how to quantify the migration rate of drainage divides remains challenging. In this paper, we propose a new method to calculate the migration rate of drainage divides from high-resolution topographic data.